J Korean Geriatr Soc Search

CLOSE


Ann Geriatr Med Res > Volume 17(4); 2013 > Article
Journal of the Korean Geriatrics Society 2013;17(4):223-227.
DOI: https://doi.org/10.4235/jkgs.2013.17.4.223    Published online December 31, 2013.
Amiodarone Induced Multiorgan Toxicity in a Patient of Hypertrophic Cardiomyopathy With Atrial Fibrillation
Dae Jung Kim, Sang Chil Lee, Gi Soo Park, Gyung Jung Kim, Won Tae Hwang, Chang Soo Lee, Moo Hyun Lee, Dae Hee Hahn, Hyeon Cheol Koh
Department of Internal Medicine, Gwangmyeong Sung-Ae General Hospital, Gwangmyeong, Korea. drlsc@naver.com
심방세동이 동반된 비후성 심근증 환자에서 아미오다론
유발성 다장기 독성 1예
김대정⦁이상칠⦁박기수⦁김경중⦁황원태⦁이창수⦁이무현⦁한대희⦁고현철
광명성애병원 내과
Abstract
Amiodarone is an antiarrhythmic drug known to have adverse effects on multiple organs. Most studies have reported the side effects of the drug, which may result from rapid administrations or from long-term, high dosage administrations. However, toxicity issues have also been reported from patients administered with low doses of the drug for a long period of time. Here we report a case of an 82-year-old female who had shown symptoms and signs of pulmonary, hepatic, and neurotoxicity after taking amiodarone for 14 months in order to treat her atrial fibrillation without regular outpatient follow-up. We highlight the importance of the recommended evaluations, including lung, liver, and thyroid functions, as well as the neurological examinations in patients treated with amiodarone for a long period of time during regular follow-up.
Key Words: Amiodarone, Pulmonary toxicity, Hepatic toxicity, Neurotoxicity
TOOLS
Share :
Facebook Twitter Linked In Google+ Line it
METRICS Graph View
  • 1 Crossref
  •    
  • 1,118 View
  • 11 Download
Related articles in
Ann Geriatr Med Res


ABOUT
ARTICLE & TOPICS
Article Category

Browse all articles >

TOPICS

Browse all articles >

BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
#401 Yuksam Hyundai Venturetel, 20, Teheran-ro 25-gil, Gangnam-gu, Seoul 06132, Korea
Tel: +82-2-2269-1039    Fax: +82-2-2269-1040    E-mail: agmr.editorial@gmail.com                

Copyright © 2023 by Korean Geriatrics Society.

Developed in M2PI

Close layer
prev next